www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/5325

Title: Central extensions of three dimensional Artin-Schelter regular algebras
Authors: Le Bruyn, L.
Smith, S.P.
VAN DEN BERGH, Michel
Issue Date: 1996
Publisher: Springer Berlin / Heidelberg
Citation: Mathematische Zeitschrift, 222(2). p. 171-212
URI: http://hdl.handle.net/1942/5325
DOI: 10.1007/PL00004532
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.